MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a discordant result was obtained for a glucose (gluc) result on one patient sample on a dimension exl 200 analyzer.Siemens remotely reviewed the instrument data.Siemens advised the customer to replace and realign the reagent probe 1 (r1) probe tip and clean the r1 drain.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced a leaking reagent probe 2 (r2) drain and aligned r2.The cse cleaned the windows and checked other drains for leaks.The cse found a small leak from a sealed reagent tray opening for reagent management system (rms) attachment.The cse cleaned, reseated, and resealed the cover.No more leaks were seen.The cse primed pumps and ran a system check.The customer ran quality controls (qc) which recovered acceptable results.Based on on-site findings, the most likely cause of the event was fluidic leakage around the r2 drain and reagent tray seal.The combination of a leaking r2 drain and a secondary leak at the reagent tray rms opening created inconsistent reaction conditions until both were repaired and resealed.The instrument is operational, and the complaint was resolved with routine troubleshooting.
 
Event or Problem Description
The customer reported a discordant result was obtained for a glucose (gluc) result on 1 patient sample on a dimension exl 200 analyzer.The result was flagged with an abnormal reaction and was not reported to the physician(s).The sample was repeated on the same instrument.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the abnormal reaction errors.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24349635
Report Number2517506-2026-00041
Device Sequence Number4759404
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown